Side Effects Of TT Vaccine While Taking Hormone Drugs?
..want to ask…i was diagnosed with adenomyosis..and i have to take vissane every day..but some days i have to have TT injection for marriage requirements..is there any side effects if i get TT vaccine but still take vissane?
Good morning, thanks for asking at HealthReplies.com. The drug you mention contains the generic dienogest 2 mg. Dienogest is a progestin-based treatment that is commonly used in birth control pills and the treatment of endometriosis or other hormone-related disorders. Dienogest can also be used in menopausal hormone therapy and in treating excessive menstrual bleeding.
What you are really asking about is whether there is a dangerous drug interaction if the TT injection is done when the body contains dienogest. The answer is no. So far there are no studies that state that dienogest and TT injections will interact and cause adverse effects, and there are also no contraindications to TT injections in the use of dienogest. On the other hand, there are no contraindications to dienogest in TT injections. So the conclusion is once again, TT injections are safe to do while taking Dienogest.
However, if you feel any complaints after the injection, whether it is red spots, itching, pain, etc., immediately consult a doctor. I hope you and your family are always healthy.
That's all, hope it helps.
dr. Amadeo D Basfiansa